Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 72, Issue 1, Summer 2014  pp. 115-133.

Boundedness of Calderon-Zygmund operators on weighted product Hardy spaces

Authors:  Ming-Yi Lee
Author institution: Department of Mathematics, National Central University, Chung-Li, Taiwan 320, Republic of China

Summary: Let $T$ be a singular integral operator in Journ\'e's class with regularity exponent $\varepsilon$, $w\in A_q$, $1\leqslant q<1+\varepsilon$, and $ q/{(1+\varepsilon)}

Keywords: Calderon-Zygmund operator, Littlewood-Paley theory, weighted product Hardy space

Contents   Full-Text PDF